# SDR QMLA2023073120057

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N895CR
- Make and model: Pilats PC1247
- Aircraft serial: 831
- Aircraft time: 6,928 hours, 4,501 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO HOME STATION, THE HYDRAULIC CAWS LIGHT ILLUMINATED. QRH PROCEDURES WERE FOLLOWED AND THE LANDING GEAR WAS PUMPED DOWN MANUALLY. AIRCRAFT LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND THE HYDRAULIC SYSTEM NITROGEN PRECHARGE TO BE LOW, CAUSING THE HYDRAULIC PUMP TO CYCLE ON AND OFF EXCESSIVELY, WHICH LED TO THE HYDRAULIC CAWS CAUTION LIGHT ILLUMINATING.
